Alert archive / Michigan / Small Craft Advisories in 2011

Small Craft Advisory 43, NWS Gaylord, MI

April 28, 2011

NWS Gaylord, MI issued this small craft advisory at Apr 28, 2011, 3:53 PM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 28, 2011, 3:53 PM EDT (19:53 UTC)
Expired
Apr 29, 2011, 2:00 AM EDT
In force
10 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

030 
WHUS73 KAPX 281953
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
353 PM EDT THU APR 28 2011

LHZ349-290400-
/O.NEW.KAPX.SC.Y.0043.110428T1953Z-110429T0600Z/
STURGEON POINT TO ALABASTER MI-
353 PM EDT THU APR 28 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
1 follow-up statement
286 
WHUS73 KAPX 290208
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1008 PM EDT THU APR 28 2011

LHZ349-290600-
/O.CON.KAPX.SC.Y.0043.000000T0000Z-110429T0600Z/
STURGEON POINT TO ALABASTER MI-
1008 PM EDT THU APR 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 28, 3:44 PM EDT, 9 minutes earlier.

Area forecast discussion, Apr 28, 3:44 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
344 PM EDT THU APR 28 2011

.SYNOPSIS.../ISSUED AT 343 PM/

A DEEP LOW PRESSURE SYSTEM OVER ONTARIO NORTH OF NEW YORK STATE WILL
MOVE STEADILY NORTHEAST AND AWAY FROM THE MICHIGAN AREA THIS
EVENING...ALLOWING HIGH PRESSURE TO BUILD INTO THE WESTERN GREAT
LAKES ON FRIDAY. CLOUDY SKIES AND PATCHY LIGHT MIXED SHOWERS OR
DRIZZLE WILL DECREASE OVERNIGHT. FAIR AND DRY WEATHER WILL PREVAIL
FOR FRIDAY...THEN RAIN CHANCES WILL RETURN SATURDAY NIGHT AND SUNDAY
AS A COLD FRONT APPROACHES FROM THE WEST.

FF

&&

.SHORT TERM.../ISSUED AT 343 PM/...TONIGHT

THE CENTER OF THE SFC LOW IS NOW WITHIN QUEBEC BUT IS WIDE ENOUGH
THAT IT IS OVER THE FORECAST AREA AND BEYOND. THE 500 MB LOW IS
LOCATED NEAR SOUTHERN LAKE MICHIGAN AND IS PRODUCING MOST OF THE
CLOUD COVER OVER THE REGION.

WITH THE SFC TROUGHS TRAILING THE SFC LOW, COUPLED WITH THE 500 MB
LOW, LIGHT RAIN AND SOME SNOW MIXED IN. THIS IS PROGGED TO MOVE
ACROSS THE FORECAST AREA THIS EVENING. SO FAR BASED ON THE APX & MQT
RADARS, THE NAM AND RUC MODELS SEEM TO HAVE A HANDLE ON WHERE THE
PRECIPITATION WILL GO. SO HAVE LIKELY POPS IN NE AND NC LOWER WITH
THE CHANCE POPS FOLLOWING IN NW LOWER THROUGH THE EVENING. IT LOOKS
LIKE THE SYSTEM WILL CONTINUE TO FALL APART AS THE 500 MB LOW
CONTINUES TO FILL AND PROGRESS TO THE EAST. NOT EXPECTING ANY
PRECIPITATION AFTER 06Z AS THE MAIN FORCING WILL WELL EAST WITH THE
500 MB HEIGHTS RAPIDLY RISING AND THE LAST SFC TROUGH TO THE SOUTH
OF THE FORECAST AREA. AFTER 06Z, WITH THE HIGH PRESSURE BUILDING
INTO THE REGION AND THE DRY AIR ASSOCIATED WITH IT, EXPECT THAT THE
CLOUDS WILL DIMINISH SO THAT HALF OF THE STATE WILL BE WITHOUT
CLOUDS, ALLOWING THE TEMPERATURE TO DROP OFF.

JSL

&&

.LONG TERM.../ISSUED AT 343 PM/...FRIDAY AND BEYOND

PATTERN FORECAST...PROGRESSIVE FIVE WAVE HEMISPHERIC PATTERN IN
PLACE...WITH A BROAD LOW AMPLITUDE LONG WAVE TROUGH ACROSS CENTRAL
NORTH AMERICA.  SHORT WAVES ARE LINED UP ACROSS THE NORTHERN
PACIFIC...WHILE DOWNSTREAM BROAD RIDGING EXTENDS ACROSS THE WESTERN
ATLANTIC BENEATH A HIGH LATITUDE VORTEX ACROSS GREENLAND AND THE
CANADIAN ARCTIC.  SHORT WAVE TROUGH ALONG THE MISSISSIPPI RIVER THAT
WAS RESPONSIBLE FOR OUR RECENT BOUT OF HEAVY RAINFALL WILL GET
SHOVED EAST AS FIRST OF THE UPSTREAM WAVES IN THE PIPELINE CROSSES
THE ROCKY MOUNTAINS FRIDAY.  THIS ENERGY SETS UP SHOP ACROSS THE
NATION'S MIDSECTION THIS WEEKEND...AND MAY WELL LINGER INTO EARLY
NEXT WEEK.

IN THE NEAR TERM...DEEP LAYER RIDGING/ANTICYCLONIC FLOW BUILDS INTO
THE UPPER LAKES FRIDAY MORNING...AND PERSISTS INTO THE FIRST PART OF
SATURDAY BEFORE SOUTHERLY FLOW INCREASES AHEAD OF THE NEXT ROUND OF
HEIGHT FALLS AND AN ASSOCIATED COLD FRONT CROSSING THE MIDWEST
SATURDAY.  THIS FRONT IS FORECAST TO CROSS THE FORECAST AREA EARLY
SUNDAY...AND WILL BE THE MAIN FORECAST CONCERN HEADING INTO THE
WEEKEND.

JPB

A WELCOMED RESPITE TO OUR RECENT WET WEATHER IS ON THE WAY FOR
FRIDAY/SATURDAY AS A CONTINUED ONSLAUGHT OF PACIFIC JET ENERGY HELPS
DRIVE THE CURRENT PINWHEELING CUTOFF LOWS OVER THE GREAT LAKES
REGION TO THE EAST...OPENING THE DOOR FOR A PERIOD OF SHORTWAVE
RIDGING.

PRIMARY CONCERNS FOR THIS PERIOD ARE TIMING CLEARING FRIDAY
MORNING...CHANCE OF A CHILLY NIGHT SATURDAY NIGHT...AND ARRIVING
CLOUDINESS/POTENTIAL PRECIPITATION LATE SATURDAY.

IMPRESSIVE MID LEVEL HEIGHT RISES WILL BE ONGOING TO START THE
PERIOD FRIDAY MORNING AND WITH ANTICYCLONIC VORTICITY
ADVECTION...DEEP TROPOSPHERIC SUBSIDENCE WILL BE STRENGTHENING.
HOWEVER...THERE WILL STILL BE RESIDUAL MOISTURE AND SOME LOW LEVEL
CYCLONIC FLOW THROUGH THE MORNING HOURS...WHICH SHOULD BE ENOUGH TO
AT LEAST MAINTAIN SOME MORNING CLOUDS FROM I75 EAST.  THE
AFOREMENTIONED SUBSIDENCE WILL EVENTUALLY WIN OVER AS SHORTWAVE
RIDGING MOVES IN WITH SIGNIFICANT DRYING THROUGH THE LOWER PORTION
OF THE ATMOSPHERE...EXPECT SKIES TO FULLY CLEAR.

GUIDANCE IS IN STRONG AGREEMENT ON TEMPS AT H85 MOVING TOWARDS 3C BY
21Z WHICH WITH FULL MIXING WOULD YIELD ABOUT 60F FOR HIGHS.
NAM/SREF/GFS PROGS...HOWEVER SUGGEST THE DEEP SUBSIDENCE MAY KEEP A
LID ON MIXING...LIMITING IT TO PERHAPS 900-875 MB.  PREVIOUS
FORECAST KEEPS HIGHS A LITTLE LOWER THAN THIS AND CLOSER TO 925MB
MIXED VALUES...AND HAVE PRETTY MUCH KEPT THESE IN PLACE.

SURFACE RIDGE CRESTS OVERHEAD AND THEN PUSHES EAST FRIDAY NIGHT.
THIS SHOULD PROVIDE A GOOD WINDOW OF CLEAR SKIES AND LIGHT WINDS
BEFORE SOUTHEASTERLY FLOW AND HIGH CLOUDS START TO ARRIVE AHEAD OF
THE NEXT SHORTWAVE BY DAYBREAK SATURDAY.  AFTERNOON DEW POINTS ON
FRIDAY WILL LIKELY HAVE DROPPED INTO THE LOWER 20S /ALTHOUGH CURRENT
SATURATED SOILS SUGGEST SOMEWHAT LOWER CONFIDENCE ON JUST HOW LOW
THESE VALUES GO/.  THESE VALUES SUGGEST IT COULD GET A BIT CHILLY
HERE BY DAYBREAK SATURDAY.  MOS IS CERTAINLY STARTING TO CATCH HOLD
OF THIS TREND /IE 23F MET LOW IN KGOV/ AND HAVE TAKEN LOW
TEMPERATURES DOWN A SOLID CATEGORY AS A RESULT.

NEXT SHORTWAVE IN THIS PROGRESSIVE PATTERN WILL BEGIN TO INFLUENCE
THE REGION ON SATURDAY.  LOW PRESSURE WILL RIDE EAST NORTHEAST ALONG
THE US/CANADIAN BORDER THROUGH THE DAY...REACHING A POSITION NORTH
OF LAKE SUPERIOR OVER CENTRAL ONTARIO TOWARDS EVENING. TOP-DOWN
SATURATION OF THE COLUMN WILL CONTINUE DURING THE DAY AS SURFACE
WARM FRONT AND UPSTREAM OCCLUSION MAKES A RUN AT US TOWARDS
EVENING.  DEEP TROPOSPHERIC MOISTURE WILL BE ON THE INCREASE WITH A
RIBBON OF 1+ INCH PWATS AHEAD OF THE AFOREMENTIONED OCCLUSION.
FORCING FOR ASCENT ISN/T STELLAR WITH OUR AREA IN THE RIGHT EXIT
REGION OF AN APPROACHING 250 MB JET STREAK WITH MOST OF THE
STRONGEST DYNAMIC FORCING DISPLACED WELL TO THE NORTHWEST OF OUR
AREA.  ALSO...DESPITE INCREASING MOISTURE AND STRONG WARM
ADVECTION...WE/LL BE STUCK IN A DRY SOUTHEASTERLY BOUNDARY FLOW
THROUGH THE DAY...IMPEDING THE ADVANCE OF ANY SURFACE-REACHING
PRECIPITATION.  THEREFORE...AM INCLINED TO LEAVE GOING DRY FORECAST
IN PLACE.

TEMPERATURES WILL SEE A NICE JUMP UPWARD WITH THE ONLY LIMITING
FACTOR TO MIXING BEING THE THICKENING HIGH /AND EVENTUALLY MID/
LEVEL CLOUDINESS.  TEMPS AT H85 WILL REBOUND TO THE UPPER SINGLE
DIGITS C WHICH INDICATES A POTENTIAL RUN TOWARDS 70F.  BUFKIT
PROFILES ARE AGAIN A LITTLE HESITANT ON MIXING ALTHOUGH I DON/T BUY
THIS UNLESS THE THICKER CLOUD COVER COMES IN FASTER THAN CURRENT
THINKING.  AM GUESSING THAT GOOD LOW LEVEL GRADIENT SHOULD COAX
MIXING TOWARDS THE 850 LEVEL AND HAVE DECIDED TO BUMP GOING READINGS
UP A TAD...INTO THE MID AND UPPER 60S /EXCEPT LOWER 60S OVER THE
EASTERN U.P./...A COMPROMISE BETWEEN THE PREVIOUS FORECAST AN
WARMEST 12Z GUIDANCE.

ARNOTT

EXTENDED FORECAST (SATURDAY NIGHT THROUGH THURSDAY)...LATTER HALF OF
THE WEEKEND WILL START OUT WITH A COLD FRONT LIKELY CROSSING OR JUST
ABOUT TO CROSS THE FORECAST AREA SATURDAY NIGHT INTO SUNDAY MORNING.
IF THE TIMING OF THE FRONT IS CORRECT THEN RAIN CHANCES WILL BE MORE
LIKELY DURING THE FIRST HALF OF THE DAY WITH SHARP DRYING DURING THE
AFTERNOON.  WILL PUT IN SOME INITIAL TIMING ONLY ACROSS FAR
NORTHWEST LOWER FOR NOW (I.E. RAIN MORNING/DRY AFTERNOON).  PREFER
ECMWF/GGEM IDEA OF KEEPING LOWER HEIGHTS BACK ACROSS THE REGION FOR
MONDAY AND SWINGING ANOTHER LOBE OF ENERGY ACROSS THE UPPER GREAT
LAKES.  EVEN HERE THERE IS SOME DISAGREEMENT ON HOW QUICKLY SUCH A
SHORT WAVE WILL DEPART...WITH THE ECMWF HAVING BEEN CONSISTENTLY
SLOWER AND KEEPING AN UPPER LOW OVER THE REGION THROUGH TUESDAY...
AND THE GGEM MORE PROGRESSIVE.  WILL PROBABLY SPLIT THE DIFFERENCE
FOR NOW...ADDING IN SOME SHOWERY PRECIPITATION FOR MONDAY (MIXED
WITH SNOW PERHAPS?)...THEN KEEPING CONTINUITY WITH A DRY TUESDAY
FORECAST.  WILL KEEP THE FORECAST DRY THROUGH MIDWEEK BEFORE
BRINGING IN THE NEXT CHANCE OF RAIN ON THURSDAY AS NEXT SHORT WAVE
IN THE SERIES MOVES INTO THE MIDWEST.  TEMPERATURES EXPECTED TO
AVERAGE BELOW NORMAL THROUGH THE EXTENDED RANGE.

JPB

&&

.MARINE.../ISSUED AT 343 PM/

GUSTY CYCLONIC FLOW TONIGHT WILL DIMINISH FRIDAY MORNING AS SURFACE
RIDGING BUILDS ACROSS THE GREAT LAKES.  THIS RIDGE WILL SLIDE EAST
OF THE STATE SATURDAY ALLOWING WINDS TO PICK UP OUT OF THE
SOUTHEAST...AND POSSIBLY NECESSITATING SOME SMALL CRAFT ADVISORIES
WITHIN MOST NEARSHORE ZONES FOR SATURDAY/SATURDAY NIGHT.

JPB

&&

.AVIATION.../ISSUED AT 225 PM/...VALID FOR 18Z TAFS

THE SFC LOW WELL EAST OF THE REGION. THE 500 MB LOW AND A PLETHORA
OF MOISTURE HAS HELPED TO CONTINUE THE IFR CIGS OVER THE FORECAST
AREA. THE 500 MB LOW IS EXPECTED TO CONTINUE TO MOVE EAST ALLOWING
THE SKY TO BEGIN TO CLEAR OUT OVER NW LOWER. IT LOOKS LIKE PLN
WILL PROBABLY CLEAR OUT BY 12Z WITH TVC, WHILE APN WILL REMAIN
CLOUDY UNTIL 15Z. CIGS AND VSBYS WILL BE VFR.

JSL

&&

.HYDROLOGY.../ISSUED AT 343 PM/

BUSY DAY ON THE HYDRO SIDE OF THINGS TRYING TO CLEAN UP IN THE
AFTERMATH OF THE HEAVY RAINFALL (AND THUS THE SPLITTING OF FORECAST
DUTIES ABOVE).  FIRST FOR THE FORECAST POINTS...RIFLE RIVER NEAR
STERLING (STRM4) CONTINUES ITS RISE BUT OBSERVED HYDROGRAPH SUGGESTS
UPWARD MOMENTUM IS FADING.  BUT THIS MORNING'S SPIKE PUSHED THE
RIVER ABOVE THE CURRENT FORECAST CREST.  HAVE TWEAKED THE CREST
FORECAST LOCALLY UPWARD JUST A BIT...STILL THINK THE RIVER WILL
CREST JUST BELOW 10 FEET BARRING ANY SURPRISES (E.G., UNEXPECTED
RELEASE FROM THE FOREST LAKE DAM UPSTREAM OF THE GAGE).  IN ADDITION
TO THE CAMPGROUND/CANOE LIVERY FLOODING AT THESE STAGES...ADDITIONAL
RISES WILL THREATEN STRUCTURES ALONG FRANKLIN TRAIL AND MILLER ROAD
NORTHEAST OF STERLING.  SO HOPEFULLY THE CREST COMES QUICK...RUNNING
OUT OF PLACES TO PUT WATER.  MANISTEE RIVER NEAR SHERMAN (SHRM4)
CONTINUES A SLOW UPWARD CLIMB THIS AFTERNOON HAVING CROSSED FLOOD
STAGE AROUND 13Z.  OBSERVED STAGES ARE LAGGING THE FORECAST TRACE A
BIT...SO A CREST AT OR JUST ABOVE 15.5 FEET THIS EVENING STILL LOOKS
REASONABLE.  AS FOR THE AREAL FLOOD WARNINGS...PLENTY OF ROAD
CLOSURES ACROSS ALPENA COUNTY COMBINED WITH AN UNOFFICIAL RECORD
STAGE ON THE THUNDER BAY RIVER NEAR BOLTON (BOLM4...16.83 FEET...
THOUGH PERIOD OF RECORD IS ONLY SEVEN YEARS) PROMPTED THE FLOOD
WARNING THERE.  SIMILAR STORY ACROSS NORTHERN ALCONA COUNTY WHERE
FLASH FLOOD GUIDANCE WAS BLOWN AWAY DURING THE OVERNIGHT RAINFALL
NORTH OF M-72 (FFG WAS UNDER AN INCH AND A THIRD TO BEGIN WITH...12H
QPE WAS ALMOST DOUBLE THAT).  ALPENA COUNTY WARNING RUNS THROUGH
FRIDAY MORNING WITH RIVERS CONTINUING TO RISE THIS AFTERNOON...
ALCONA COUNTY WARNING WILL BE ALLOWED TO EXPIRE AFTER COORDINATING
WITH LOCAL OFFICIALS.  ALL FLOOD PRODUCTS WILL BE UPDATED WITH
ROUTINE FORECAST ISSUANCES SHORTLY.

ADDITIONAL RAINFALL SATURDAY NIGHT INTO EARLY SUNDAY NOT EXPECTED TO
IMPACT RIVERS TO ANY GREAT DEGREE...WITH LIGHT QPF AND A QUICK
HITTING SYSTEM.  A DRY 36 HOURS PRIOR WILL HELP PUSH MUCH OF THE
RUNOFF THROUGH THE DRAINAGE SYSTEMS...AND WE TYPICALLY SEE A STEEP
RECEDING LIMB ON AREA HYDROGRAPHS GIVEN OUR HYDROLOGY.

JPB

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY UNTIL 2 AM EDT FRIDAY FOR LHZ349.
LM...NONE.
LS...NONE.

&&
Hazardous weather outlook, Apr 28, 4:53 AM EDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
453 AM EDT THU APR 28 2011

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
291200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
453 AM EDT THU APR 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

RECENT AND ADDITIONAL RAINFALL WILL LEAD TO LOCALIZED RIVER AND
LOWLAND FLOODING ACROSS PORTIONS OF EASTERN UPPER AND NORTHERN
LOWER MICHIGAN.

IN ADDITION...THE RIFLE RIVER NEAR STERLING AND THE MANISTEE RIVER
NEAR SHERMAN WILL REMAIN IN OR RISE ABOVE FLOOD STAGE. PLEASE SEE
ONGOING FLOOD WARNINGS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

RECENT RAINFALL WILL LEAD TO LOCALIZED RIVER AND LOWLAND FLOODING
THROUGH SATURDAY...ACROSS PORTIONS OF EASTERN UPPER AND NORTHERN
LOWER MICHIGAN.

THE RIFLE RIVER NEAR STERLING AND THE MANISTEE RIVER NEAR SHERMAN
WILL EXPERIENCE MODERATE FLOODING THROUGH THE END OF THE WEEK.
SEE THE LATEST FLOOD WARNINGS FOR ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE RELAY RAINFALL REPORTS...AS WELL ANY HIGH WATER
OR FLOODING PROBLEMS TO THE NATIONAL WEATHER SERVICE.

AJS

In the hours before

Local storm report, Apr 28, 1:16 PM EDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
116 PM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       1 W OSSINEKE            44.91N 83.45W
04/28/2011  M0.46 INCH       ALPENA             MI   TRAINED SPOTTER

            LAST 6 HOURS. 3.68 INCHES SINCE TUESDAY.

&&

JSL

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 9:28 AM EDTAreal Flood WarningAPXAlcona6 hr
Apr 28, 10:28 AM EDTAreal Flood WarningAPXAlpena24 hr

Nearby

Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.